How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64285
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I'm wondering if I am exeperiencing a reaction to a

Resolved Question:

Hello, I'm wondering if I am exeperiencing a reaction to a course of anti biotics I have been taking.
I was advised to take ciprobay to treat a UTI. I am near to the end of the course of my tablets and the infection seems to have cleared up.
However I am experiencing muscle pain, in particular neck stiffness, throbbing head ache accompanied with feelings of nausea and insomnia where I can't get to sleep at night and chills but no fever.
Shall I continue the course of antibiotics I only have one tablet left?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.These are likely side effects from the medication.You can stop the antibiotic now given your side effects.May take about 2 weeks for the symptoms to subside completely.However you should see improvement day by day.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Expert:  DrRussMD replied 1 year ago.
HelloI am Doctor Thomas, a double board certified doctor in internal medicine and integrative medicine, with advanced training in several other fields. I am a clinician of over 20 years experience. I will give you an initial answer or ask you a question, but be sure to use reply to expert to communicate with me as needed.You need to talk with the doctor immediately.This type of antibiotic has been implicated in causing connective tissue problems, even tendonitis.You should be evaluated.Do not wait 2 weeks on your own.WE do not replace your doctor.Be safe, not sorry.Find me by request any day of the week in medial for safe, correct and up to dateanswers.I am here daily.Please click a positive rating.Come back as needed.
Customer: replied 1 year ago.
Ok thank you I will make an appointment with my doctor as soon as possible
Expert:  DrRussMD replied 1 year ago.
AnytimePlease click a positive rating, that is the only way we are paid.
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64285
Experience: Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
DrRussMD and 2 other Medical Specialists are ready to help you
Expert:  DrRussMD replied 1 year ago.
thanksSave time, find me in medical by request for fast and safe answers. I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed [http://www.justanswer.com/medical/expert-dr-thomas/] and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.http://www.justanswer.com/medical/expert-dr-thomas/

Related Medical Questions